# SDR CALA2025121012012

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 16,457 hours, 5,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SULFUR ODOR IN AFT  GALLEY.   ON LANDING NO SULFUR ODOR IN AFT GALLEY AREA UPON ARRIVAL, CHECK AFT GALLEY AREA COMPONENTS AND LAVS, NO ODOR NOTED AT THIS TIME.
